# SDR CA040727010

- Difficulty date: April 28, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 5,269 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pressure Valve
- Part number: 174025120
- Part serial: 2191M
- Condition: Unserviceable
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL LEAKING INTO FUEL WHEEL LINE WITH BOOST PUMP PRESSURE. ENGINE LIGHTING OFF FUEL WHEEL. VALVE REPLACED , NOW LIGHTS OFF AT NEAR 17 PERCENT NG.
